# SDR CA090618014

- Difficulty date: June 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17051101
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 19,914 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE AFTER TAKEOFF, RED DASHES ON LT MLG INDICATION. ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX 
REMOVED AND REPLACED LT MLG UPLOCK IAW AMM 32-32-05 AND OPS CHECKED.  NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
